# SDR FDEA202103290795

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N210619
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FIX LE UPPER SURFACE HAS CRACK AT FSS 436- FSS 436 REPAIRED CRACK ON UPPER SURFACE OF L/W FIX L/E PNL WITH 250 DEGREE FIBERGLASS DOUBLER.  REPAIR IAW B757   SRM 57-  41-01-2R, 51-70-07-0G  5.A FIG 5 AND B757 AMM 51-21-10-7.
